Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Lu Qi-Keng conjecture fails generically


Author: Harold P. Boas
Journal: Proc. Amer. Math. Soc. 124 (1996), 2021-2027
MSC (1991): Primary 32H10
MathSciNet review: 1317032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The bounded domains of holomorphy in ${\mathbf {C}} ^n$ whose Bergman kernel functions are zero-free form a nowhere dense subset (with respect to a variant of the Hausdorff distance) of all bounded domains of holomorphy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H10

Retrieve articles in all journals with MSC (1991): 32H10


Additional Information

Harold P. Boas
Affiliation: Department of Mathematics\ Texas A&M University\ College Station\ Texas 77843–3368
Email: boas@math.tamu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03259-5
PII: S 0002-9939(96)03259-5
Received by editor(s): December 10, 1994
Additional Notes: This research was partially supported by NSF grant number DMS-9203514.
Communicated by: Eric Bedford
Article copyright: © Copyright 1996 American Mathematical Society